Ed and lack of sensation during intercourse - AMN EASIER

AMN EASIER

1,196 members1,011 posts

Ed and lack of sensation during intercourse

User2468 profile image

Hey everyone,

Like most males with AMN i have been dealing with the effects of erectile dysfunction. For a while i was prescribed pde5 inhibitors, such as Viagra/sildenafil and Cialis/tadalafil, but those did not work. Eventually I was prescribed bimix (similar to trimix) and that solved my ed problem, at least in part.

The reason I am writing this post is; although I am able to maintain erections suitable for sex, I still do not have much sensation and as such have not been able to reach orgasm. I was wondering if anyone else has experienced this problem, and if so what solutions have you found. Thanks

15 Replies

What other medications are you on? Gabapentin and Baclofen in higher doses can interfere and so can antidepressants.

Increasing the amount of time between having sex can help, too

I find some daily cardio increases blood flow that can also improve circulation.

I have also found stimulant lotions like Trojan's Arouse and Release can help.

Also, bimix and trimix in too big of doses can cause problems. Find the least amount that works for you and is good for 30-45 minutes.

I am going to the urologist next week and will ask him about cabergoline as a possible solution.

medpagetoday.org/meetingcov...

User2468 profile image
User2468 in reply to mariagno

I’m not on any other medication that would potentially interfer with sexual responses. Additionally, i exercise alot and do not have sex that frequently; although i have decided to cut back on certain solo activities to potentially increase sensitivity.

The dose may actually be whats doing it, considering my erections last 2.5 hours with my current dose. However, its proven tricky to adjust my dose as 6 units creates an erection that last 2.5 hours, but 3 units creates an erection that lasts 30 mins. I guess i’ll have to keep working at finding that sweet spot. Thanks for the help

mariagno profile image
mariagno in reply to User2468

Because of the injection taking care of the erection, foreplay tends to get skipped.

Try to make sure it does not

monkeybus profile image
monkeybus in reply to mariagno

I asked about Caberoline a couple of years ago, he said no. Let us know how you get on with that.

In this day and age, taking medicine to get an erection is no problem at all.

But, sensation/orgasm is a totally different thing, isn't it. How's your spasticity/neuropathy/constipation/spasms? I believe they are all connected. Throw sexual dysfunction into the mix, and welcome to the wonderland of AMN. Lyrica plays havoc with it as well.

4-aminopyridine is what does it for me. I take it, and within ten minutes, I can wiggle my toes, neuropathy calms down, I can balance. Improves sensory-thing-feelings-whatever all over my body. The science behind it is well established.

Anything I do that doesn't involve sitting down, I have to plan beforehand. I am going to do the vaccuuming, I take 4-ap beforehand, my stop coming up on the train in ten minutes, 4-ap, anything, including romance.

It is worth a go, I think. Depending on where you live, you may be able to get a prescription, or just buy some, quite a few online compounding pharmacies sell it.

mod4all.xyz is where I get mine. I have been taking it for years. First drug that actually helped me. When I fell over and gashed my head last week, that was when I had just woke up and hadn't taken any. Helps my constipation as well, and my whatever you call the inability to urinate.

Go easy on the solo activities.

With the legalization of marijuana here in Canada I started vaping an oil when I crawl into bed to help with sleep and neuropathy and one of the "amazing" side effects of the strain that I have been using is that I am able to maintain an erection for an extended period, not too long where it becomes a problem, and even odder and a definite plus is the increased sensitivity to the point of being better than I had ever experienced. Another plus of this has been that I am able to achieve multiple orgasms, which I had never experienced before nor even thought was possible for males. I don't seem to ejaculate much but it is more about the sensations, I feel! The strain is an Indica and it is called "Granddaddy Purple" I would hope this might be the same for everyone else that is dealing with the ED and reduced sensation that comes with AMN! I do know that when I had tried Lyrica that I had increased trouble reaching orgasm, Anorgasmia, but now I am on Gabapentin and it doesn't seem to affect it in the same way, but sensation is still impeded because of AMN.

All the best!

WARNING: This post contains very frank and clinical sexual content. If this will offend you, please be warned not to continue reading.

I absolutely have experienced reduced sexual sensation in recent years, no doubt as a result of having AMN. I'm still quite young (33 years old), and have no difficulty achieving erections. However, reaching climax is quite difficult, and I'm generally unable to orgasm when having intercourse with my wife - it's pleasurable, but I just can't "get there". Utilizing manual stimulation (i.e. a handjob) works a lot better for us towards the end of our lovemaking. My legs also spasm like crazy when I orgasm, much much more than in a normal person. Do others experience this? The nerves must be connected somehow.

I've spoken with my urologist about this issue, and unfortunately, this lack of sensation is quite common for many neurological diseases. He wrote to a sexual health specialist within his hospital group regarding this, and she recommended a Hitachi Magic Wand. Apparently this is even used by men with paralysis and spinal cord injury to achieve orgasm and ejaculation. I haven't purchased one yet, but I do plan on doing so soon. I think it will just be another tool that my wife and I will have to utilize.

I hope this is helpful information. I don't think we should be embarrassed to talk about this, because it is every bit as important to discuss as walking difficulties, urinary issues, and all the rest.

Equinney profile image
Equinney in reply to Aaron98

Yes the wand is great in helping achieve climax. As long as there is a good vibration to it and not over-vibration any devise would do though. And now I know that the spasms aren’t just me.

Aaron98 profile image
Aaron98 in reply to Equinney

Thank you for sharing your thoughts, Equinney. I appreciate it. So your legs spasm violently upon orgasm, as well? I'm interested to know if this is the experience of other men with AMN, too. There have got to be connected nerves. There are even times when I have a bladder spasm that travels down to my legs, as well.

mjwellman profile image
mjwellman in reply to Aaron98

I too have the same symptoms mentioned above as well, it's nice to know it's not just us. Same with the leg spasms - I find "after", my legs feel very heavy and can barely lift them for a few minutes afterwards.

azimuthk profile image
azimuthk in reply to Equinney

I'm 34 and I have similar problems. I was given sildenafil but not solution so far for the lack of sansation which is quite frustrating.

User2468 profile image
User2468 in reply to azimuthk

One resource I would recommend regarding problems with ed, is the website franktalk.org . Its a forum for people with ed that you may find useful

What you describe sounds very much like what I have experienced and what my wife and I have had to do, but the marijuana has helped immensely with the reduced sensation and the ability to maintain an erection. Getting an erection hasn't been a problem for me but maintaining it was. I am interested in checking out the wand, but do have an idea of what it might be and am not sure I would be interested in that form of help....

All the best!

My husband eventually had surgery and it changed everything for him, he was able to feel again and be in control

I wish you well 😊

easygoin1 profile image
easygoin1 in reply to Kobi_1975

May I ask what surgery he had?

You may also like...